# SDR SWIA2020042450293

- Difficulty date: February 2, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 33,016 hours, 30,993 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FITTING ON CARGO DOOR WORN OVER LIMITS WITH CORROSION AT LOWER SEAL SURFACE.   (C-CHECK) RO 4/22/2020   CORROSION REMOVED USING HAND METHODS, NO MATERIAL REMOVED FROM LOWER SEAL SURFACCE CARGO DOOR. REMOVED AND REPLACED LOWER FITTING FWD IAW CRJ200 SRM
